# SDR HAL960113

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Ws 336
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE PICK UP ANGLE ON THE FORWARD SIDE OF THE FALSE SPAR AT THE OUTSIDE OF NR 1 SPOILER HINGE HAS A BRACKET WITH CORROSION DAMAGE, RT WING.  INSTALLED NEW PICK UP ANGLE PER SRM 51-10-00-01.  (M)
